# SDR SWAA2019101437765

- Difficulty date: October 9, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 43,283 hours, 21,229 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pad
- Condition: Worn
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY SLIDE GIRT PAD WORN.   R&R SLIDE PER AMM.
